MathSciNet Relay Station
MathSciNet bibliographic data
MR1148023 (93k:11006) 11B25
Fraenkel, Aviezri S.; Simpson, R. Jamie On infinite disjoint covering systems. Proc. Amer. Math. Soc. 119 (1993), no. 1, 5–9.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement